# SDR SWIA201744085

- Difficulty date: November 28, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 35,119 hours, 30,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SKIN DENTED INBD OF INBD HINGE ARM. REMOVED AND REPLACED THE FLAP IAW AMM. OPS CHECKED GOOD.
